# SDR SWAA2024121660096

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT ACB BS767+6 LBL3 WL157. MARKED<[01] REPAIRED RAIL WITH (1EA.) REINFORCING CHANNEL ON UPPER FLANGE AT JOGGLE LOCATION FROM ACB BS.767+6' LBL.3 WL157 IAW B-737-700 SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 5 FIG.203;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
